# SDR SWIA201128764

- Difficulty date: December 1, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 22,247 hours, 17,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SIDE WALL EMERGENCY LIGHT HAS A BULB OUT.  (FLT 4539)  RELAMPED EMERGENCY LIGHT.
